Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



The engulfing theorem for locally tame sets

Author: M. H. A. Newman
Journal: Bull. Amer. Math. Soc. 72 (1966), 861-862
MathSciNet review: 0202125
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Stallings, Polyhedral homotopy spheres, Bull. Amer. Math. Soc. 66 (1960), 485. MR 124905
  • 2. J. Stallings, The piecewise linear structure of Euclidean space, Proc. Cambridge Philos. Soc. 58 (1962), 481. MR 149457
  • 3. E. C. Zeeman, Seminar on combinatorial topology, Institut Hautes Études Sci. Publ. Math., Paris, 1963-1965.

Additional Information


American Mathematical Society